# SDR DALA2015090705469

- Difficulty date: August 30, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT AND RT INTERNAL DORSAL ANGLES BETWEEN JOIN OF VERTICAL STABILIZER L/E AND FUSELAGE SKIN BS 1418. THE ANGLE WAS REPLACED IAW SRM 51-30-2 AND DWG 5912188, REV BD.
